-Skin eruption after the first dose of antitubercular quadri-therapy: consideration of pyrazinamide-.

@article{Olivier1998SkinEA,
  title={-Skin eruption after the first dose of antitubercular quadri-therapy: consideration of pyrazinamide-.},
  author={Catherine Olivier and Mich{\`e}le Radal and S{\'e}verine Mazaud and Annie-Pierre Jonville-B{\'e}ra and Clothilde Martel and Elisabeth Autret},
  journal={Archives de pediatrie : organe officiel de la Societe francaise de pediatrie},
  year={1998},
  volume={5 3},
  pages={289-90}
}
UNLABELLED We report a rash after the first dose of antituberculosis polytherapy which raises questions concerning procedures to be followed. CASE REPORT An 8-year-old child presented with a pruritic rash 1.5 hours after the first dose of isoniazide, rifampicine, pyrazinamide and ethambutol was simultaneously administered, which did not recur after… CONTINUE READING